Affordable Access

Publisher Website

Adamant digraphs

Authors
Journal
Discrete Mathematics
0012-365X
Publisher
Elsevier
Publication Date
Volume
69
Issue
3
Identifiers
DOI: 10.1016/0012-365x(88)90054-4
Disciplines
  • Computer Science

Abstract

Abstract In this paper we introduce the class of adamant digraphs. These are the digraphs with the property that for any two vertices x and y, the set of successors of x and the set of successors of y are either disjoint or (inclusionwise) comparable. Those adamant digraphs whose inverse digraph is also adamant are called inflexible. This subclass includes many previously known classes, e.g. minimal series-parallel digraphs and Ferrers digraphs. For both adamant and inflexible digraphs we give alternative characterizations and linear-time recognition algorithms. The special case of symmetric adamant digraphs is investigated.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

X k-Digraphs

on Journal of Combinatorial Theor... Jan 01, 1981

Deza digraphs

on European Journal of Combinator... Jan 01, 2006

Split digraphs

Apr 24, 2014

Ends in digraphs

on Discrete Mathematics Jan 01, 1998
More articles like this..